# SDR AALA20050677

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM FLIGHT ATTENDANT STATION NR 1 INOPERATIVE.  RECONNECTED BATTERY PACK B549 FOR EMERGENCY LIGHTS FROM FLIGHT ATTENDANT STATION NR 1.  SYSTEM GROUND CHECKED NORMAL OPERATION.
